CSpace

Browse/Search Results:  1-10 of 50 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear self-dual network equations: modulation instability, interactions of higher-order discrete vector rational solitons and dynamical behaviours 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2020, 卷号: 476, 期号: 2242, 页码: 22
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Zhang, Guoqiang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
nonlinear self-dual network equations  modulation instability  generalized perturbation Darboux transformation  rational solitons  stability  
Stability and regularity transmission for coupled beam and wave equations through boundary weak connections 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2020, 卷号: 26, 页码: 29
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Euler-Bernoulli beam equation  wave equation with structural damping  coupled system  Gevrey class  
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:12/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
Stability Analysis for Wave Simulation in 3D Poroelastic Media with the Staggered-Grid Method 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 28, 期号: 2, 页码: 743-767
Authors:  Zhang, Wensheng
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
3D  stability analysis  poroelastic media  wave propagation  staggered-grid  
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:26/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937-4963
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:26/0  |  Submit date:2019/01/11
planar rarefaction wave  stability  compressible Navier-Stokes equation  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:10/0  |  Submit date:2019/12/31
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:20/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
Traveling wave to a reaction-hyperbolic system for axonal transport 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 1, 页码: 264-284
Authors:  Huang, Feimin;  Li, Xing;  Zhang, Yinglong
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Reaction-hyperbolic system  Axonal transport  Traveling wave  Convergence rate